On quasi bi-slant Lorentzian submersions from \(LP\)-Sasakian manifolds

Volume 24, Issue 3, pp 186--200 http://dx.doi.org/10.22436/jmcs.024.03.01
Publication Date: February 14, 2021 Submission Date: December 23, 2020 Revision Date: January 23, 2021 Accteptance Date: January 24, 2021

Authors

Rajendra Prasad - Department of Mathematics and Astronomy, University of Lucknow, Lucknow, India. Fatemah Mofarreh - Mathematical Science Department, Faculty of Science, Princess Nourah bint Abdulrahman University, Riyadh 11546, Saudi Arabia. Abdul Haseeb - Department of Mathematics, College of Science, Jazan University, Jazan-2097, Kingdom of Saudi Arabia. Sandeep Kumar Verma - Department of Mathematics and Astronomy, University of Lucknow, Lucknow, India.


Abstract

At this work, quasi bi-slant Lorentzian submersions from \(LP\)-Sasakian manifolds onto Riemannian manifolds have been studied. Further, the geometry of leaves of the distributions, integrability conditions and totally geodesic conditions have also been discussed. Finally, we construct some examples of this setting.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

Rajendra Prasad, Fatemah Mofarreh, Abdul Haseeb, Sandeep Kumar Verma, On quasi bi-slant Lorentzian submersions from \(LP\)-Sasakian manifolds, Journal of Mathematics and Computer Science, 24 (2022), no. 3, 186--200

AMA Style

Prasad Rajendra, Mofarreh Fatemah, Haseeb Abdul, Verma Sandeep Kumar, On quasi bi-slant Lorentzian submersions from \(LP\)-Sasakian manifolds. J Math Comput SCI-JM. (2022); 24(3):186--200

Chicago/Turabian Style

Prasad, Rajendra, Mofarreh, Fatemah, Haseeb, Abdul, Verma, Sandeep Kumar. "On quasi bi-slant Lorentzian submersions from \(LP\)-Sasakian manifolds." Journal of Mathematics and Computer Science, 24, no. 3 (2022): 186--200


Keywords


MSC